What causes my headaches/migraines and how can i get rid of them?
I started to get migraines when I got on birth control, it was the shot Depo and since then I have been getting migraines and more frequent headache. Could the start of birth control be the cause of my headaches and migraines? I am overweight btw.
Answer by TeriR
Hormonal birth control methods, including Depo-Provera, can cause headaches or trigger Migraines because they impact hormone levels.
Have you previously been diagnosed with Migraines? Migraine is a genetic neurological disease, and Migraines have additional symptoms, not just headache.
Your best option is to make an appointment with your doctor to discuss these headaches, find out if they’re headaches or Migraines, and discuss your birth control options. Some people can switch to a different hormonal form of birth control, and their headaches or Migraines are better. Others find that they need to use non-hormonal birth control.
What do you think? Answer below!